# SDR TSAA0334192

- Difficulty date: December 2, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N744AL
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, ABORTED TAKEOFF AT 70 KTS DUE TO ENGINE MASTER CAUTION LIGHT, DIDN'T NOTE SOURCE OF LIGHT.  ONLY ABNORMAL INDICATION WAS 99 CELSIUS TAT.  SMOKE OBSERVED FROM BRAKES, NORMAL TAXI TO GATE.  PERFORMED HIGH ENERGY STOP/HEAT DAMAGE CONDITION INSPECTION IAW GMM 05-51-07-2.  AIRCRAFT OK FOR SERVICE.  PERFORMED ENGINE 1 AND 2 BITE TEST IAW 73-00-801.  FOUND PITOT PROBE HEAT WAS OFF.  PERFORMED ADIRS BITE 34-21 TAT PROBE SIGNAL FIM 34-21-00-810.  FOUND NO FAULT.  PHYSICALLY CHECK PITOT PROBLE FOR PROPER OPERATION.  AIRCRAFT RETURNED TO SERVICE.  (M)
